# SDR QXEA2010082300490

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,208 hours, 23,028 cycles
- Engine: Pwc PW150A
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 3881
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 5,253 hours, 5,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP, DUE TO WEATHER DIVERTED. LANDING UNEVENTFUL. REPLACED THE WEATHER TRANSCEIVER IAW AMM 34-41-01-000-801, 34-41-01-400-801, ALL CHECKED GOOD. RETURNED TO SERVICE.
